# SDR AALA202411089426

- Difficulty date: November 7, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 51,982 hours, 20,910 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Reservoir
- Part number: 61639103
- Part serial: C0766
- Condition: Low Pressure
- Location: Zone 800
- Part time: 76,519 hours, 29,751 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER ARMING DOOR 2R, FLIGHT ATTENDANT PANEL DISPLAYS MESSAGE TO CHECK SLIDE PRESSURE. MAINTENANCE REPLACED R2 ESCAPE SLIDE INFLATION RESERVOIR PER AMM 25-62-49.
